# SDR VNAA2016020300006

- Difficulty date: February 3, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15367
- Aircraft time: 1,821 hours, 1,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, EXIT SIGN FROM MAIN CABIN DOOR IS MISSING.  MAINTENANCE INSPECTED, AND RESECURED EXIT SIGN.  MAINTENANCE PERFORMED CHECKS IAW AMM AND THE ACFT WAS RELEASED FOR SERVICE.
